Discussions that mention cialis

Sexual Health - Men board


Certainly the ability to ejaculate does indeed diminish with age, as I can testify to. But sex can continue without major problems. I do find that Viagra seems to diminish my sensitvity when having sex; it seemed to make it harder for me to acheive orgasm, due to that fact that I felt less stimulation on the head of my penis. The higher the dosage, the more pronounced the problem. I now use Cialis and find that I don't have this problem any longer. I don't think all men experience this problem with Viagra, but some of us do. The problem developed after using Viagra for several months.
Have your husband try Cialis or Levitra and see if it makes a difference.
Other possible causes of his problem: high levels of stress, lack of rigorous exercise, and, as was mentioned in the other post, too much masturbation.
Hope this helps. I'm sympathetic with your husband and you. Let me know if you get this turned around. If not, there are more things that can be done.
Lorelle,

Thanks for the advice. My husband (62) had been feeling this was an age-related issue, but I always felt it might have been Viagra. He did try both Levitra and Cialis briefly a couple of years ago, however, at the time he felt Viagra would be his choice. He's planning on trying one of the others soon, and we'll see if things improve.